# SDR GUUA94157111409A

- Difficulty date: November 14, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 28,752 hours, 33,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT WING FUEL ACCESS PANEL 631DB LEAKING FUEL.  INSTALLED EXTERNAL RING DOUBLER ON WING SKIN AT FUEL ACCESS PANEL 631DB, NO LEAKS NOTED.
